Jump to content
CrazyBoards.org

whyLuna

Member
  • Content Count

    74
  • Joined

  • Last visited

About whyLuna

  • Rank
    Member

Profile Information

  • Gender
    Woman

Recent Profile Visitors

1,045 profile views
  1. im so scared to go any higher in dose but he said i may have to to keep me from going manic with the bupropion.
  2. anyone else? i would have asked for something else if i had known that its primarily used as a antipsychotic? but he said its either that or the lamictal at a slower pace than last time [seriously???] so the other option wasn't all that great. anyone else experience visual hallucinations on abilify when using it for a mood stabilizer? its quite scary, i find myself feeling quite paranoid even though i know its not real i have to do a lot of self talking. how long until it goes away? also is the muscle spasm pain stuff something that goes away over time?
  3. had yet another cycle of "I feel better I'm going off my meds" and needless to say things didn't turn out so well. plus i had got the rash. yes the lamictal rash and i was terrified. but I've missed this place. hopefully i can get some insight about my new rx but for now I'm just writing to say hello.
  4. i dont have any advice...im not sure if you were even looking for any but i just want you to know that i can totally relate. our stories are very very similar so i want you to know that youre not alone and im here if you ever need to talk.
  5. i shop compulsively and its always for stuff that i tell myself ill wear when im thinner. not always because the clothes are so much tighter but sometimes because i just think theyd look better on a smaller body. for the record though, id buy the dress if i were you.
  6. day 3 of classes and ive already dropped 1. hoping that im well enough through fall to do well in the other 3 that i have.
  7. i stopped it immediately and contacted my pdoc and he said i did the right thing and were going to figure a new game plan on the 10th when i see him again.
  8. because i developed a psycho rash blotch on my neck, my chest, my stomach, and my back. it was scary. it was itchy. now im sure my pdoc is going to try to start me on a new mood stabilizer before he starts antidepressants again.
  9. i think i have mixed episodes all the time thats why im so confused about my diagnosis. im paranoid, my thoughts race which both mess with my sleep and when i get no sleep i get more paranoid, with that paranoia is more racing thoughts. its a never-ending cycle. but i feel depressed a lot too and cry way too often.
  10. can someone please tell me what this is exactly. i think it means being both depressed and manic but im not sure so please, someone be so kind to explain. and sorry if there is already a thread on this. please also feel free to direct me to it.
  11. I never had a problem with hair loss on lamictal, but have on other things. For me, biotin (no known drug interactions I've found, anyone please correct me but I couldn't find a single one anywhere) at 1000mcg has worked wonders. It took about 1.5-2 weeks to see results, and I did. Not as much hair falls out now. Try 16,000 mcg biotin . My pdoc keeps up on the vitamins and studies about them, he said this is a safe dose for me to prevent hair fall from meds, because I'm vain that way too.. yea right now im taking 15000 of it. so hopefully i can keep it all on my head.
  12. sheesh thats crazy, Anna. Im gonna email my pdoc and tell him. its huge and i found another only on the back of my other leg so im thoroughly creeped out. welcome. ill keep this updated. my friend also told me that i shake in my sleep. in a twitching kind of way.
  13. i feel like taking them all at once right now. but i wont because im a big fat coward. i will continue to use as prescribed and hope that one day i can feel what normal is...or at least nothing at all. im so freakin melodramatic that i make myself sick. goodnight.
  14. when did i get so needy, needy, needy?

×
×
  • Create New...